# SDR 2001UALA00794

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON LT OUTBOARD SIDE, PANEL 436BL CUTOUT IS CRACKED AT FWD UPPER FASTENER HOLE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REPAIRED SKIN PER SRM 54-53-97.
